Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 11, Issue 3 (Sep 2003)

Issues

An identification problem for linear retarded functional differential equations

S. Nakagiri
  • Department of Applied Mathematics, Faculty of Engineering, Kobe University, Nada, Kobe, 657-8501, Japan. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ S. Haruki
  • Department of Applied Mathematics, Faculty of Science, Okayama University of Science, 1-1 Ridai-cho, Okayama, 700-0005, Japan.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

An identification problem is studied for linear retarded functional differential equations (FDEs) in Banach spaces. The unique identification of solution states and scalar forcing functions from the given data is proved.

About the article

Published Online:

Published in Print: 2003-09-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403769237042.

Export Citation

Comments (0)

Please log in or register to comment.
Log in